# SDR P5CA2020060800184

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 33,200 hours, 5,356 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65B0352059
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AND LOWER CHORD AND WEB OF LH SIDE HORIZONTAL STABILIZER T/E AT HSB 421.5.  REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV 30.  INSTALLED NEW PARTS IAW SRM 51-40-02 REV 30 AND DWG NR 182U5800, SHEET 1, REV B.  REPAIRED DAMAGED AREA IAW EI NO T2020A55M-1383 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
